Posted By sumi on August 10, 1999 at 10:14:19
I'm 38 years old. I'm about 40 pounds overweight. Female. About 6 months back, I had tingling feeling in my hands and legs and face. I had a flair MRI and it came out negative. The neurologist said it wasn't MS. Since then my left leg feels heavy, as if after a cramp. I've recently going for walks, in an attempt to reduce my weight. My Jaw area, feels as if I've had a shot of novocaine ( with a bit of pain ) for the past three days. It's not so all the time, but is so most of the time. What could be the reason for this.
Thanks for your help.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.